# SDR HALA0600833

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,915 hours, 19,614 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Eng Gen
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - RT ENGINE GENERATOR OFF LIGHT ILLUMINATED.  OK TO CONTINUE PER B 24-21-01-1.
